Jump to content
Sign in to follow this  
erinpoo

stopping IR, starting XL

Recommended Posts

About two weeks ago I stopped taking 300mg bupropion Immediate Release (I've been on this dose for three years) and started 300mg bupropion XL.  The XL makes me extremely tired roughly an hour after I take it and I continue to feel tired for hours.  I'm not going to be able to keep taking the XL if this side effect persists.  I was wondering if anyone else has had this experience and if the sleepiness eventually subsided.  

Share this post


Link to post
Share on other sites

Hi erinpoo,

Thank you for your post.  I am sorry to hear that you are experiencing so much fatigue with this switch in medications.  While the medication is the same, its change in properties can certainly result in some changes in how you initially respond to it.  After three years, your body has become accustomed to a very specific routine that underwent a change two weeks ago.  It is always important to keep your prescriber apprised of your symptoms and side effects, but it is not unusual to experience changes.  Be sure to discuss this thoroughly in your follow-up with your provider, as you are clearly becoming frustrated to the point of not wanting to continue in this fashion. 

I wish you the best of luck with this new medication and hope that things begin to improve - please keep us posted!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...